首页 >> 期刊主编 >> 英文期刊 >> 文章内容

IJB (2016)Vol. 09, No. 05

[日期:2016-06-22]   来源:陈兰荪个人主页  作者:陈兰荪个人主页   阅读:0
IJB (2016)Vol. 09, No. 05,发表论文16篇
Online Ready论文7篇
====================================================

1)Dynamics on tumor immunotherapy model with periodic impulsive infusion
International Journal of Biomathematics Vol. 09, No. 05, 1650079 (2016)
 

 

2)Effects of combined drug therapy on HIV-1 infection dynamics
International Journal of Biomathematics Vol. 09, No. 05, 1650065 (2016)
 

 

3)Modeling of microbial growth bioprocesses — Equilibria and stability analysis
International Journal of Biomathematics Vol. 09, No. 05, 1650067 (2016)
 

 

4)Subspace identification for a stochastic model of plague
International Journal of Biomathematics Vol. 09, No. 05, 1650069 (2016)
 

 

5)Nerve pulse propagation in biological membranes — Solitons and other invariant solutions
International Journal of Biomathematics Vol. 09, No. 05, 1650075 (2016)
 

 

6)Extinction and persistence of a nonautonomous stochastic food-chain system with impulsive perturbations
International Journal of Biomathematics Vol. 09, No. 05, 1650077 (2016)
 

 

7)A study of nonlinear biochemical reaction model
International Journal of Biomathematics Vol. 09, No. 05, 1650071 (2016)
 

 

8)Thermal stability of biological tissues and their behavior in cold conditions — A mathematical model
International Journal of Biomathematics Vol. 09, No. 05, 1650066 (2016)
 

 

9)Global stability and vaccination of an SEIVR epidemic model with saturated incidence rate
International Journal of Biomathematics Vol. 09, No. 05, 1650068 (2016)
 

 

10)Model for mucus transport in the airways due to air motion — Effect of slipperiness
International Journal of Biomathematics Vol. 09, No. 05, 1650074 (2016)
 

 

11)Chaos in DNA evolution
International Journal of Biomathematics Vol. 09, No. 05, 1650076 (2016)
 

 

12)Dynamics of a stage-structured single population system with winter hibernation and impulsive effect in polluted environment
International Journal of Biomathematics Vol. 09, No. 05, 1650084 (2016)
 

 

13)Pseudo-almost periodic solution for impulsive hematopoiesis model with infinite delays and linear harvesting term
International Journal of Biomathematics Vol. 09, No. 05, 1650078 (2016)
 

 

14)Chaos to order — Effect of random predation in a Holling type IV tri-trophic food chain system with closure terms
International Journal of Biomathematics Vol. 09, No. 05, 1650073 (2016)
 

 

15)On biological population model of fractional order
International Journal of Biomathematics Vol. 09, No. 05, 1650070 (2016)
 

 

16)Optimal control problem in an epidemic disease SIS model with stages and delays
International Journal of Biomathematics Vol. 09, No. 05, 1650072 (2016)
=======================================
 

 

17)Existence of spatiotemporal patterns in the reaction–diffusion predator–prey model incorporating prey refuge
 

 

18)Bifurcation behaviors analysis of a plankton model with multiple delays
 

 

19)The theory of information images: Modeling based on diffusion equations
 

 

20)Analysis of a stochastic model for algal bloom with nutrient recycling
 

 

21)Global stability of an SEIR epidemic model with vaccination
 

 

22)Mathematical study of fractional-order biological population model using optimal homotopy asymptotic method
 

 

23)The spreading fronts in a mutualistic model with delay